# SDR EISA20000159

- Difficulty date: August 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65217661
- Condition: Gouged
- Location: Aileron
- Component: Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AILERON T/E LOWER SURFACE HAS GOUGE.  REMOVED, FABRICATED REPAIR DOUBLERS AND FILLERS, BONDED, ALODINED, PRIMED IAW B727-200 SRM 51-10-2, 51-20-1, 51-40-5, 51-40-6, 57-50-2, AND B727-200 MM 51-20-151.
